Research Repository

Exponential H∞ Filtering for Discrete-Time Switched Neural Networks With Random Delays

Mathiyalagan, K, Su, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Sakthivel, R (2015) Exponential H∞ Filtering for Discrete-Time Switched Neural Networks With Random Delays. IEEE Transactions on Cybernetics, 45 (4). 676 - 687. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: H-infinity; switching; stability; random time-varying delays
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Sep 2016 23:35
Last Modified: 29 Aug 2019 23:14
URI: http://vuir.vu.edu.au/id/eprint/31524
DOI: https://doi.org/10.1109/TCYB.2014.2332356
ePrint Statistics: View download statistics for this item
Citations in Scopus: 84 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar